Latest Questions (Page 2)
Posted 6 hours ago by • 0 answers
Im at a time in my life where I have needed to bite the bullet and take anti-depressants due to a series of unfortunate events. I believe I have had mild anxiety for, well, probably 25 odd years (I am 48 female). A year ago I bit the bullet to give myself "a break". I take very low doses ...
Posted 23 hours ago by • 1 answer
Are there any doctor's in the Virginia Beach area that might prescribe this medication? I need to lose 30 lbs and was told this would really help me.
Posted 9 hours ago by • 0 answers
Posted 22 hours ago by • 1 answer
... three days but I haven't slept. I think that's why I have a severe all day and night headache. Ibuprofen 500 won't help. How can I sleep? My eyes hurt, my whole body hurts. Can I take Tylenol PM?
Posted 24 hours ago by • 1 answer
I have also felt nauseous and have sweats. i was not able to rest well either the past few nights and feel out of it. when will terrible feeling go away? i took Paxil before switching to this.Paxil never did this. should i wait this out to see if it subsides? I am exhausted!
Severe staph infection trying cloxacillin again 500mg for 4 times a day for 7 days . But unlike last
Posted 5 hours ago by • 0 answers
... time the boil is not draining right away. Last time i took this antibiotic by my second dosage it drained. Is the antibiotic no longer effective? Taking it 2 months after last use
Posted 1 day 20 hours ago by • 2 answers
Hi, I'm new here so I apologize if I do anything wrong. I'm a 22 year-old female who started Viibryd about a month ago for anxiety and depression after zoloft had shown no results. I take 40 mg of Viibryd every morning and it has helped my anxiety a lot and lightened my mood a little ...
Posted 1 day 15 hours ago by • 2 answers
Posted 1 day 4 hours ago by • 1 answer
My clitoris has been sore on and off lately It started when I was at my boyfriends house a week ago but it went away until I was at home it started again for a good few hours and it hurt more I peed so I stopped drinking anything to do with sugar because growing up I had the same pain if I had to ...
Posted 10 hours ago by • 0 answers
Posted 1 day 11 hours ago by • 1 answer
I thought I was getting a yeast infection since I’ve had them before so I got monistat 7 after a week of inching and the gross discharge and within 2 days my symptoms are all gone! Should I stop taking it?? I am worried now it isn’t a yeast infection
The difference from 10 mg going to 20 mg I am wondering if in fact this will change my depression m?
Posted 1 day 23 hours ago by • 2 answers
I have been on this medicine for a few years yesterday we increase the dues and 10 MG 20 MG I am wondering if anyone has seen any difference in their level of anxiety or depression the doctor told me it will help with these issues after I read that it does not really make a difference I am so ...
Posted 10 hours ago by • 0 answers
Does anybody have these side effects on 45 mg of Mirtazapine?. my legs feel so heavy, tight, swollen, and my knees are sore in the joints. it gets this bad that I am unable to walk as normal and I have to sit down. I feel like my legs are going to give in on me. my toes feel cold and numb, ...
Posted 11 hours ago by • 0 answers
I have to take Synthroid for my thyroid because it doesn’t work. So I just need to know if I could take this with a thyroid problem.
Posted 21 hours ago by • 0 answers
I have been taking Lamictal intially 100x2 twice a day. Was doing excellent with NO seizures for over 3 years. All of a sudden have had a hand full of partial that last for mere seconds. Doctor increased my dose to 100x3 twice a day. It did NOT help. Now the doctor is adding Depakote. All the ...